Doctor insights on:
White Cloudy Spot On Eye
My eye is red and has a white cloudy spot in the iris. Contact lens out for 2 days but had to put them back in today. No pain just fuzzy spot looking?
See eye doctor: If the white cloudy spot on the iris is new, you ought to consult an eye doctor immediately. It may be a sign of inflammation inside the eye and needs to be addressed without delay. If you do not have access to an eye doctor, go the emergency room of hospital near you.
Had lazer treatment on my right eye 10 days ago for a hole in my retina. Today I noticed a cloudy spot in my vision. Is this something to worry about?
NMS but: You need to contact the eye doctor immediately if there is any unusual reaction. Just assume that if you have not been warned about this type of reaction, it usually demands immediate attention.
Having watery, cloudy eyes for about a week. Now, pressure in one spot on top of head toward the back, and felling of swollen sinuses. Cause? ER?
Lithium toxic at 1.66.effects were extreme dizziness. Blind spot right eye. Vision looked cloudy. Felt floating. Saw bugs on wall. Delirum or hallucination?
See doctor ASAP!: I hope you are sharing with us the aftermath of taking too much lithium and have been seen by your PCP. Your description of visual hallucinations and not in your body means you still need to be under emergent medical supervision. So you don't injure yourself or others. You should not be driving or doing anything requiring using machinery, and have 24 hour care in a hospital ER, under observation.See 2 more doctor answers
Cloudy vision in left eye, just got over conjunctivitis. I see I have a white spot (not raised) inside my upper eyelid. What can this be?
Ophthalmologist: See an ophthalmologist ASAP. Without examining this there is no way in which to predict what it might be, but your eyesight is precious and can be damaged permanently if not treated rapidly. Go now and see an expert. Best wishes.See 1 more doctor answer
Pingueculum: The most common spot seen on the eye is a whitish to yellowish spot on the nasal or temporal side of the cornea - a normal structure termed a pingueculum. It is highlighted if the eye gets red. It is benign and not a problem. If the eye is persistently red, or the vision is down, or the eye hurts, see your ophthalmologist for evaluation.
Go to your doctor: This is probably a posterior vitreous detachment. The gel inside your eyes, vitreous, has partially liquefied & is pulling away from the retina which lines the back of your eye & is a normal with aging. This causes floaters. The only concern is if it begins to pull on the retina & tears it. Retinal tears can lead to retinal detachment & blindness. Go to your doctor to be sure.
Pinguecula?: Actinic damage can manifest as small yellow-white "bumps", usually @ the 3:00 ; 9:00 position along the surface of the conjunctiva in the horizontal interlid area. These are benign. Tears ; uv blocking lenses are appropriate.
Pinguecula: Probably this is a pinguecula which is a response of the white blood cells of the eye to an allergen such as dust etc. This may or may not progress to a pterygium, a benign growth extending over the edge of the cornea which has to be surgically removed.\ management is anti allergic eye drops or steroid eye drops.
After images: After we close our eyes, especially in brightly lit environments, we will see images of what we were looking at for a short period of time. This is due to the fact that our retinal pigments have been stimulated by the lights and take some time to recover from those lights. You are noticing the residual images from this.
Yes: All patients actually have a physiologic blind spot that corresponds to where the optic nerve is located in the retina. It may be able to find this yourself by holding your finger in front of your face in the right location. When both eyes are open, each eye's visual field will "cover" the blind spot of the other eye and there will be no blind spot visible.See 1 more doctor answer
Blood on eye: Generally this will go away by itself. If you are on a blood thinner, make sure you are at the right dosage. Do not rub your eye to aggravate the bleeding.